# SDR AALA201806069007

- Difficulty date: May 9, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Frame 1
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATED ON THE CONTINUITY FITTING  FRAME 1, STRINGER 16.  REPLACED THE CONTINUITY FITTING IAW EA  280536.
